# SDR AWXA200300425

- Difficulty date: April 5, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 19,534 hours, 7,544 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: D5323022620000
- Condition: Cracked
- Location: Wing To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK A 1 INCH CRACK WAS FOUND ON WING TO BODY FAIRING CLOSING PLATE AT FR 34, LBL 64.  MAINTENANCE REMOVED DAMAGED CLOSING PLATE AT FR 34, LBL 64; FABRICATED A NEW REPLACEMENT CLOSING PLATE; INSTALLED REPAIR PART IAW A320 SRM 51-42-11 PG 21-22 AND SRM 51-42-11 PG 9-10 & 12.
